# SDR FDEA201012024536

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,638 hours, 37,129 cycles
- Engine: Pwa JT8D15
- System (JASC): 5260 · Entrance Stairs
- Part: Control Handle
- Condition: Malfunctioned
- Location: Aft Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

THE AFT AIR STAIR LIGHT ON S/O PANEL CAME ON AT 1000FT  ON TAKEOFF AND STAYED ON DURING DESCENT THE AFT AIR STAIR LIGHT WENT OUT AT LF 090 AND CAME BACK ON  AT 4000 FT.    RELEASED FOR SERVICE IAW MEL: 52-06-B.  WORKED IN CONJUNCTION WITH TSI 52-30/4231.  R & R S395 AFT STAIRS CONTROL HANDLE ACTUATOR SWITCH AND S268 AFT STAIRS UPLOCK ACTUATOR SWITCH.  PERFORMED AFT STAIRS OPS TEST IAW AND ALL TESTS GOOD.
